# SDR HEEA955251

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA26BK7
- Condition: Defective
- Location: Cockpit Horiz
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES IN PITCH, SLOW TO ERECT, LIGHTS INOPERATIVE.
